# SDR AT0000466

- Difficulty date: October 6, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR BOARD NR 80 CORRODED ON SKIN.  REMOVED CORROSION AND FOUND 3 CRACKS.  REPAIRED SKIN, REMOVED AND INSTALLED HATS, AND REINSTALLED FLOOR BOARD IAW DC9 MM 53-20-1, DC9 SRM 53-21-0, 51-10-03, 51-30-2, 53-20-1.
